# SDR UALA2012071803907

- Difficulty date: July 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 62,642 hours, 22,189 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32142302
- Part serial: 49
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HARD TO CONTROL COCKPIT,  FWD CABIN, AND AFT CABIN TEMP. TROUBLESHOT PER FIM 21-60-00 PG130.  REPLACED TRIM AIR MODULATOR VALVE PER MM 21-61-07.
